# SDR 2006FA0000725

- Difficulty date: July 11, 2006
- Submitted: July 27, 2006
- Operation: General aviation
- Aircraft: N2134M
- Make and model: Cessna 172S
- Aircraft serial: 172S9552
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105365
- Condition: Frayed
- Location: Aileron
- Part time: 2,164 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE RT WING, THE AILERON CROSSOVER CABLE WAS FOUND TO BE FRAYED AT THE WEAR BLOCK.  PROBABLE CAUSE IS THAT THE WEAR BLOCK IS CAUSING FRICTION AND WEAR ON THE CABLE.  A RECOMMENDED SOLUTION IS TO REMOVE THE WEAR BLOCK.  (K)
